Mishotaki

Motion Sickness on the Plains

Recommended Posts

Ever since the plains release, i have been plagued by motion sickness whenever i entered either the Plains themselves or Cetus.

I've tried everything, from disabling every option possible in the graphics menu to making my window very widescreen because I heard that it could help...

nothing helped, after 10 mins in the plains, I would first get a splitting headache, then the nausea would kick in and continuing to play was just a pain and I would only stop being sick after a couple hours away from the game.

The fact that it was the only place where i had trouble was weird, as I never had any problem in any mode in the game, I even enjoy Archwing more than the usual person and like doing a bunch of rush missions to get quick Lith relics and never got a hint of any problems while doing it.

After Tennocon, i got picked up by the Guide of the Lotus gang and FLEMFLEM suggested to me to change the setting of "color correction" to see if it would make any change to how i perceive the plains.... and IT WORKED!!! i've been playing over 2 hours and my symptoms have not re-appeared! I've now killed my first Eidolon without having to use motion sickness medicine! 

I hope that if someone has the same problem as I did can find this post to help them.

  • Like 6
  • Haha 1
  • Satisfied 1
  • Applause 2
  • Upvote 2

Share this post


Link to post
Share on other sites

Good to know incase this happens to me. Haven't had this issue with Warframe, but I had it with WoW. Played for 10 years and suddenly started to get pain in my eyes, headache, nausea and sometimes I saw these black/red blobs floating around the area I was trying to focus my eyes on after just 30 minutes of playing. I thought I was just getting old and I visited an eye doctor and nothing was wrong with my eyes. However, he said that what I'm experiencing is actually eye strain from thngs like poor lighting in the room, strong colors, heavy contrast etc. I knew that lights weren't the issue so I adjusted the settings on my monitor and it worked, the problem was I had to change the settings back when I logged out from WoW. So in the end I decided it wasn't worth doing that just for one game. Never had this issue with single player games as those usually have options for this.

  • Like 1
  • Applause 1

Share this post


Link to post
Share on other sites

This is such a great TennoCon story. Thank you for sharing! So happy that Flem was able to help you and that you can now experience the Plains without motion sickness. Enjoy those Eidolon Teralysts fights! 🙂

  • Like 3

Share this post


Link to post
Share on other sites

All I do, All I Every want to do, Is to help the Warframe Community enjoy the game as much or MORE than I do.  I thank Digital Extremes for building a community of Love, Care and Brotherhood through gaming.  It was an honor to meet you, and to help you enjoy your Warframe adventure.   Know I Love you ALL my Tenno Brethren and Sisters.  I hope more Acts of Random Kindness continues through Warframe.   This is Digital Extremes ARK. 💗

  • Like 1
  • Applause 2

Share this post


Link to post
Share on other sites
33 minutes ago, [DE]Helen said:

This is such a great TennoCon story. Thank you for sharing! So happy that Flem was able to help you and that you can now experience the Plains without motion sickness. Enjoy those Eidolon Teralysts fights! 🙂

I think something is wrong with color correction currently. I recently turned it off and noticed the game looked more vibrant and colorful. Maybe it's a conflict with HDR displays. I'll try and post screens in my own topic later. 

  • Like 1
  • Upvote 1

Share this post


Link to post
Share on other sites

I've experienced motion sickness and struggled to keep playing on XBOX since the UI overhaul and particle effects patch dropped. Before that I was playing all the time doing all content I could get my hands on.

I really don't think it's related to the UI but certainly something in that update has changed gameplay overall for me as I've gone from playing a hell of a lot to hardly being able to complete a few missions and having to log out. It took me 3 days to complete The Sacrifice quest as I had to break up my time playing because of the motion sickness?

Under Display I've turned off Motion Blur, Colour Correction, Constant Weapon Trail, Weapon Trail Elemental FX since the patch but none of these settings have made a change that improves my experience.

Is there anyone out there that can help me resolve this as I'd love to play more Warframe.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now